# SDR CA040102003

- Difficulty date: November 12, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Part serial: 99153H9234
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LT WINDSHIELD ARCING IN LT CORNER AND PROPAGATING OUTWARDS. UPON LANDING, FOUND LT WINDSHIELD WAS ALSO CRACKED. REPLACED LT WINDSHIELD.  WINDSHIELD REPLACED. AIRCRAFT RETURNED TO SERVICE.
